For many it seems that what ever our Powers That Be tells them they think it is gospel. Well don’t be fooled.
‘If you are using ASPARTAME (Nutra Sweet, Equal, Spoonful, etc) and you suffer from these symptoms, spasms, shooting, pains, numbness in your legs, Cramps, Vertigo, Dizziness, Headaches, Tinnitus, Joint pain, Unexplainable depression, anxiety attacks, slurred speech, blurred vision, or memory loss you probably have ASPARTAME poisoning!’ Hard to believe I am sure, but this in my eyes is one of the worst things you could be using. To prove what I have just said one has to just take a spoon full of ASPARTAME, pour it over an ant hill and see what happens. First off the ants love it as it is sweet like humans. They then take it back to their nests and in short week the whole nest dies. Now if that doesn’t tell you something and you keep on eating it, well…………………I gotta’ say there is something wrong with you.